# SDR USAA2015032600005

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 48,049 hours, 17,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER FOR EMER AISLE ILLUMINATION LIGHT ON SEAT 3C HAS FALLEN OFF.  REPLACED EMER LIGHT LENS AT SEAT 3D.
